Regular capacities on metrizable spaces

  • T.M. Cherkovskyi Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: regular capacity, $\omega$-smoothness, $\tau$-smoothness, Hausdorff metric, complete metric space, separable space
Published online: 2014-07-15


It is proved that for a (not necessarily compact) metric space: the metrics on the space of capacities in the sense of Zarichnyi and Prokhorov are equal; completeness of the space of capacities is equivalent to completeness of the original space. It is shown that for the capacities on metrizable spaces the properties of $\omega$-smoothness and of $\tau$-smoothness are equivalent precisely on the separable spaces, and the properties of $\omega$-smoothness and of regularity w.r.t. some (then w.r.t. any) admissible metric are equivalent precisely on the compact spaces.
Article metrics
PDF downloads: 102
Abstract views: 224
How to Cite
Cherkovskyi T. Regular Capacities on Metrizable Spaces. Carpathian Math. Publ. 2014, 6 (1), 166-176.